Discussions By Condition: Male sexual conditions

High blood pressure and ED supplements

Posted In: Male sexual conditions 0 Replies
  • Posted By: petelg
  • March 12, 2011
  • 05:20 PM

I've had prostrate problems since and early age. As I get older it's effecting my ability to get and erection. Been on the injection(Caverject), very expensive! Within the last 2yrs I've been diagnosed with high blood pressure and am on the drug 'Lisinopril'..I'm still having problems with acheveing an erection.( ie: not on the Caverject anymore). Most supplements for libido or erectile dysfunction warns not to take with high blood pressure.. Are there any out there thats safe to take? I've read that the supplement "Tribulus Terrestris" is good for increasing libido and actually aids in lowering high blood pressure. Any one tried it? Any advice would be greatly appreciated...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?